# SDR 05FDEA03481

- Difficulty date: October 24, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1030 BETWEEN STR 26 LT AND 27 LT DENTED.  FABRICATED DOUBLER CAP AT BS 1030 BTWN STR 26 AND 27 L/H USING 7075T6 .071 M590750   PER SRM 51-40-3. INSTALLED DOUBLER CAP AT BS 1030 BETWEEN STR 26 AND STR 27 LT PER SRM 51-30-2.
